Advanced search
1 file | 437.92 KB

Veronesean embeddings of Hermitian unitals

(2010) EUROPEAN JOURNAL OF COMBINATORICS. 31(6). p.1594-1610
Author
Organization
Keywords
FINITE, PROJECTIVE SPACES, GENERALIZED QUADRANGLES

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 437.92 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Wispelaere, An, J Huizinga, and Hendrik Van Maldeghem. 2010. “Veronesean Embeddings of Hermitian Unitals.” European Journal of Combinatorics 31 (6): 1594–1610.
APA
De Wispelaere, An, Huizinga, J., & Van Maldeghem, H. (2010). Veronesean embeddings of Hermitian unitals. EUROPEAN JOURNAL OF COMBINATORICS, 31(6), 1594–1610.
Vancouver
1.
De Wispelaere A, Huizinga J, Van Maldeghem H. Veronesean embeddings of Hermitian unitals. EUROPEAN JOURNAL OF COMBINATORICS. 2010;31(6):1594–610.
MLA
De Wispelaere, An, J Huizinga, and Hendrik Van Maldeghem. “Veronesean Embeddings of Hermitian Unitals.” EUROPEAN JOURNAL OF COMBINATORICS 31.6 (2010): 1594–1610. Print.
@article{1199305,
  author       = {De Wispelaere, An and Huizinga, J and Van Maldeghem, Hendrik},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  keyword      = {FINITE,PROJECTIVE SPACES,GENERALIZED QUADRANGLES},
  language     = {eng},
  number       = {6},
  pages        = {1594--1610},
  title        = {Veronesean embeddings of Hermitian unitals},
  url          = {http://dx.doi.org/10.1016/j.ejc.2009.08.004},
  volume       = {31},
  year         = {2010},
}

Altmetric
View in Altmetric
Web of Science
Times cited: